# SDR 2562

- Difficulty date: April 23, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N19HF
- Make and model: Skrsky S76B
- Aircraft serial: 760315
- Aircraft time: 7,606 hours, 17,125 cycles
- Engine: Pwa PT6B36
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Part serial: A08601410
- Condition: Cracked
- Location: Main Rotor
- Part time: 7,575 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INDUCTION, INSPECTION INTO A ROTOR BLADE REPAIR FACILITY, MAIN ROTOR BLADE SPAR WAS FOUND CRACKED (INTERNAL ROOT END). CRACK ORIGINATES FROM LEADING EDGE, OB LOWER ATTACHMENT BOLT HOLE. PHENOLIC BLOCK WAS REMOVED AND DYE PENETRANT INSPECTION WAS PERFORMED TO CONFIRM PRESENCE OF CRACK.
